# SDR CA140826003

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT ELECTED TO SHUT DOWN THE LEFT ENGINE DUE TO LOW OIL PRESSURE. FLIGHT WAS DIVERTED TO VIE AIRPORT, VIENNA, AUSTRIA. UNEVENTFUL SINGLE ENGINE LANDING PERFORMED. AFTER LANDING THEY OIL FOUND LEAKED EXTERNALLY AND ENGINE LOST A LARGE QUANTITY OF OIL. TECHNICIAN IS ON SITE IS CONDUCTING TROUBLESHOOTING.
